# SDR CA020211010

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750005000
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR WOULD NOT EXTEND FOR LANDING.  HAD TO PERFORM EMERGENCY GEAR EXTENSION.  AIRCRAFT DECLARED AN EMERGENCY.  UNEVENTFUL LANDING TOOK PLACE.  MAINTENANCE REPLACED MAIN LANDING GEAR SELECTOR VALVE.  OPS AND LEAKS CHECKS GOOD.
